Alert archive / Georgia / Wind Chill Warnings in 2014

Wind Chill Warning 1, NWS Jacksonville, FL

January 6, 201412 counties in Georgia; 7 counties in Florida

NWS Jacksonville, FL issued this wind chill warning at Jan 6, 2014, 4:19 AM EST for 12 counties in Georgia; 7 counties in Florida. It took effect at Jan 7, 2014, 2:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 6, 2014, 4:19 AM EST (09:19 UTC)
In effect from
Jan 7, 2014, 2:00 AM EST
Expired
Jan 7, 2014, 10:00 AM EST
In force
8 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA

The radar

The Moody AFB radar (KVAX), 67 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 9.3 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2014-01-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 35 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2014-01-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
35 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
844 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

201 
WWUS42 KJAX 060919
WSWJAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
419 AM EST MON JAN 6 2014

FLZ020>025-030>032-035>037-062100-
/O.UPG.KJAX.WC.A.0001.140107T0800Z-140107T1300Z/
/O.NEW.KJAX.WC.W.0001.140107T0600Z-140107T1500Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER...
STARKE...GREEN COVE SPRINGS...TRENTON...GAINESVILLE...PALATKA
419 AM EST MON JAN 6 2014

...WIND CHILL WARNING IN EFFECT FROM 1 AM TO 10 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
CHILL WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EST
TUESDAY. THE WIND CHILL WATCH IS NO LONGER IN EFFECT. 

* WIND CHILL VALUES...LOWEST VALUES ZERO TO 10 ABOVE.

* IMPACTS...LOW WIND CHILLS MAY RESULT IN FROST BITE...LEAD TO 
  HYPOTHERMIA OR POSSIBLY DEATH IF PRECAUTIONS ARE NOT TAKEN. IF 
  YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND 
  GLOVES. PETS AND THE ELDERLY ARE ESPECIALLY SENSITIVE TO THE 
  COLD. PLEASE TAKE THE NECESSARY PRECAUTIONS TO ENSURE THEIR 
  SAFETY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

FLZ033-038-040-062100-
/O.UPG.KJAX.WC.A.0001.140107T0800Z-140107T1300Z/
/O.NEW.KJAX.WC.W.0001.140107T0900Z-140107T1400Z/
ST JOHNS-FLAGLER-MARION-
INCLUDING THE CITIES OF...ST AUGUSTINE...PALM COAST...OCALA
419 AM EST MON JAN 6 2014

...WIND CHILL WARNING IN EFFECT FROM 4 AM TO 9 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
CHILL WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EST TUESDAY.
THE WIND CHILL WATCH IS NO LONGER IN EFFECT. 

* WIND CHILL VALUES...LOWEST VALUES 5 TO 10 ABOVE INLAND...10 TO 15
  ALONG THE IMMEDIATE COAST.

* IMPACTS...LOW WIND CHILLS MAY RESULT IN FROST BITE...LEAD TO 
  HYPOTHERMIA OR POSSIBLY DEATH IF PRECAUTIONS ARE NOT TAKEN. IF 
  YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND 
  GLOVES. PETS AND THE ELDERLY ARE ESPECIALLY SENSITIVE TO THE 
  COLD. PLEASE TAKE THE NECESSARY PRECAUTIONS TO ENSURE THEIR 
  SAFETY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

GAZ132>136-149>153-162>165-062100-
/O.UPG.KJAX.WC.A.0001.140107T0800Z-140107T1300Z/
/O.NEW.KJAX.WC.W.0001.140107T0900Z-140107T1400Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
INCLUDING THE CITIES OF...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...
JESUP...PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...
HOMERVILLE...FOLKSTON...WOODBINE
419 AM EST MON JAN 6 2014

...WIND CHILL WARNING IN EFFECT FROM 4 AM TO 9 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
CHILL WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EST TUESDAY.
THE WIND CHILL WATCH IS NO LONGER IN EFFECT. 

* WIND CHILL VALUES...LOWEST VALUES AROUND ZERO.

* IMPACTS...LOW WIND CHILLS MAY RESULT IN FROST BITE...LEAD TO 
  HYPOTHERMIA OR POSSIBLY DEATH IF PRECAUTIONS ARE NOT TAKEN. IF 
  YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND 
  GLOVES. PETS AND THE ELDERLY ARE ESPECIALLY SENSITIVE TO THE 
  COLD. PLEASE TAKE THE NECESSARY PRECAUTIONS TO ENSURE THEIR 
  SAFETY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

GAZ154-166-062100-
/O.UPG.KJAX.WC.A.0001.140107T0800Z-140107T1300Z/
/O.NEW.KJAX.WC.Y.0002.140107T0500Z-140107T1400Z/
COASTAL GLYNN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...BRUNSWICK...ST MARYS
419 AM EST MON JAN 6 2014

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EST TUESDAY. THE WIND CHILL WATCH IS NO LONGER IN EFFECT. 

* WIND CHILL VALUES...LOWEST VALUES 5 TO 15.

* IMPACTS...LOW WIND CHILLS MAY RESULT IN FROST BITE...LEAD TO 
  HYPOTHERMIA OR POSSIBLY DEATH IF PRECAUTIONS ARE NOT TAKEN. IF 
  YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND 
  GLOVES. PETS AND THE ELDERLY ARE ESPECIALLY SENSITIVE TO THE 
  COLD. PLEASE TAKE THE NECESSARY PRECAUTIONS TO ENSURE THEIR 
  SAFETY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED FOR WIND CHILL READINGS OF 1 TO
15 IN SOUTHEAST GEORGIA.

&&

$$
3 follow-up statements
339 
WWUS42 KJAX 061939
WSWJAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
239 PM EST MON JAN 6 2014

FLZ020>025-030>032-035>037-071000-
/O.EXT.KJAX.WC.W.0001.140107T0700Z-140107T1500Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER...
STARKE...GREEN COVE SPRINGS...TRENTON...GAINESVILLE...PALATKA
239 PM EST MON JAN 6 2014

...WIND CHILL WARNING NOW IN EFFECT FROM 2 AM TO 10 AM EST
TUESDAY...

* WIND CHILL VALUES...LOWEST VALUES 5 TO 10 ABOVE.

* IMPACTS...LOW WIND CHILLS MAY RESULT IN FROST BITE...LEAD TO 
  HYPOTHERMIA OR POSSIBLY DEATH IF PRECAUTIONS ARE NOT TAKEN. IF 
  YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND 
  GLOVES. PETS AND THE ELDERLY ARE ESPECIALLY SENSITIVE TO THE 
  COLD. PLEASE TAKE THE NECESSARY PRECAUTIONS TO ENSURE THEIR 
  SAFETY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

FLZ033-038-040-071000-
/O.CON.KJAX.WC.W.0001.140107T0900Z-140107T1400Z/
ST JOHNS-FLAGLER-MARION-
INCLUDING THE CITIES OF...ST AUGUSTINE...PALM COAST...OCALA
239 PM EST MON JAN 6 2014

...WIND CHILL WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EST
TUESDAY...

* WIND CHILL VALUES...AROUND 10 TO 15 WITH A FEW AREAS 5 TO 10.

* IMPACTS...LOW WIND CHILLS MAY RESULT IN FROST BITE...LEAD TO 
  HYPOTHERMIA OR POSSIBLY DEATH IF PRECAUTIONS ARE NOT TAKEN. IF 
  YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND 
  GLOVES. PETS AND THE ELDERLY ARE ESPECIALLY SENSITIVE TO THE 
  COLD. PLEASE TAKE THE NECESSARY PRECAUTIONS TO ENSURE THEIR 
  SAFETY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

GAZ132>136-149>153-162>165-071000-
/O.CON.KJAX.WC.W.0001.140107T0900Z-140107T1400Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
INCLUDING THE CITIES OF...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...
JESUP...PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...
HOMERVILLE...FOLKSTON...WOODBINE
239 PM EST MON JAN 6 2014

...WIND CHILL WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EST
TUESDAY...

* WIND CHILL VALUES...LOWEST VALUES AROUND ZERO TO 5.

* IMPACTS...LOW WIND CHILLS MAY RESULT IN FROST BITE...LEAD TO 
  HYPOTHERMIA OR POSSIBLY DEATH IF PRECAUTIONS ARE NOT TAKEN. IF 
  YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND 
  GLOVES. PETS AND THE ELDERLY ARE ESPECIALLY SENSITIVE TO THE 
  COLD. PLEASE TAKE THE NECESSARY PRECAUTIONS TO ENSURE THEIR 
  SAFETY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

GAZ154-166-071000-
/O.CON.KJAX.WC.Y.0002.140107T0500Z-140107T1400Z/
COASTAL GLYNN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...BRUNSWICK...ST MARYS
239 PM EST MON JAN 6 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM EST TUESDAY...

* WIND CHILL VALUES...LOWEST VALUES 5 TO 10.

* IMPACTS...LOW WIND CHILLS MAY RESULT IN FROST BITE...LEAD TO 
  HYPOTHERMIA OR POSSIBLY DEATH IF PRECAUTIONS ARE NOT TAKEN. IF 
  YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND 
  GLOVES. PETS AND THE ELDERLY ARE ESPECIALLY SENSITIVE TO THE 
  COLD. PLEASE TAKE THE NECESSARY PRECAUTIONS TO ENSURE THEIR 
  SAFETY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED FOR WIND CHILL READINGS OF 1 TO
15 IN SOUTHEAST GEORGIA.

&&

$$
039 
WWUS42 KJAX 070831
WSWJAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
331 AM EST TUE JAN 7 2014

FLZ020>025-030>032-035>037-071430-
/O.CON.KJAX.WC.W.0001.000000T0000Z-140107T1500Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER...
STARKE...GREEN COVE SPRINGS...TRENTON...GAINESVILLE...PALATKA
331 AM EST TUE JAN 7 2014

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WIND CHILL VALUES...LOWEST VALUES 5 TO 15 ABOVE.

* IMPACTS...LOW WIND CHILLS MAY RESULT IN FROST BITE...LEAD TO 
  HYPOTHERMIA OR POSSIBLY DEATH IF PRECAUTIONS ARE NOT TAKEN. IF 
  YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND 
  GLOVES. PETS AND THE ELDERLY ARE ESPECIALLY SENSITIVE TO THE 
  COLD. PLEASE TAKE THE NECESSARY PRECAUTIONS TO ENSURE THEIR 
  SAFETY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

FLZ033-038-040-GAZ132>136-149>153-162>165-071400-
/O.CON.KJAX.WC.W.0001.140107T0900Z-140107T1400Z/
ST JOHNS-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-
ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-
INCLUDING THE CITIES OF...ST AUGUSTINE...PALM COAST...OCALA...
DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...
WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE...
FOLKSTON...WOODBINE
331 AM EST TUE JAN 7 2014

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

* WIND CHILL VALUES...LOWEST VALUES AROUND ZERO TO 10.

* IMPACTS...LOW WIND CHILLS MAY RESULT IN FROST BITE...LEAD TO 
  HYPOTHERMIA OR POSSIBLY DEATH IF PRECAUTIONS ARE NOT TAKEN. IF 
  YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND 
  GLOVES. PETS AND THE ELDERLY ARE ESPECIALLY SENSITIVE TO THE 
  COLD. PLEASE TAKE THE NECESSARY PRECAUTIONS TO ENSURE THEIR 
  SAFETY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

GAZ154-166-071400-
/O.CON.KJAX.WC.Y.0002.000000T0000Z-140107T1400Z/
COASTAL GLYNN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...BRUNSWICK...ST MARYS
331 AM EST TUE JAN 7 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

* WIND CHILL VALUES...LOWEST VALUES 10 TO 15.

* IMPACTS...LOW WIND CHILLS MAY RESULT IN FROST BITE...LEAD TO 
  HYPOTHERMIA OR POSSIBLY DEATH IF PRECAUTIONS ARE NOT TAKEN. IF 
  YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND 
  GLOVES. PETS AND THE ELDERLY ARE ESPECIALLY SENSITIVE TO THE 
  COLD. PLEASE TAKE THE NECESSARY PRECAUTIONS TO ENSURE THEIR 
  SAFETY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED FOR WIND CHILL READINGS OF 1 TO
15 IN SOUTHEAST GEORGIA.

&&

$$
149 
WWUS42 KJAX 071440
WSWJAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
940 AM EST TUE JAN 7 2014

FLZ020>025-030>032-035>037-071545-
/O.EXP.KJAX.WC.W.0001.000000T0000Z-140107T1500Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER...
STARKE...GREEN COVE SPRINGS...TRENTON...GAINESVILLE...PALATKA
940 AM EST TUE JAN 7 2014

...WIND CHILL WARNING WILL EXPIRE AT 10 AM EST THIS MORNING...


$$

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this wind chill warning went out at Jan 5, 6:54 PM EST, 9 hours 25 minutes earlier.

Area forecast discussion, Jan 5, 6:54 PM EST, 9 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
654 PM EST SUN JAN 5 2014

.UPDATE...

THE AREA OF SEA FOG HAS PUSHED INLAND. THEREFORE...HAVE ISSUED A DENSE
FOG ADVISORY FOR THE COASTAL REGION. THIS FOG IS EXPECTED TO BE
CONFINED TO EAST OF INTERSTATE 95...MAINLY NEAR THE BEACHES. THE
FOG IS EXPECTED TO MOVE BACK OFFSHORE OVERNIGHT AS THE PREVAILING
FLOW TURNS MORE FROM THE SOUTHWEST.

&&

.AVIATION...

VFR FOR NE FL TAF SITES WITH MVFR AND THEN IFR
CONDITIONS REDEVELOPING AT SSI WITH SEA FOG AND STRATUS THROUGH THE
EVENING BEFORE A SWLY OFFSHORE DEVELOPS. FOR REST OF TAFS...MVFR
VSBY MAY DEVELOP BY 03Z AND FCST VSBY TO IMPROVE AS WINDS SHIFT TO
SW BY 06Z. FCST MVFR CIGS AT ALL TAFS BY 08Z WITH WINDS SHIFTING TO
WLY BY 12Z AND INCREASING FROM THE WNW. IMPROVING CIGS BY
NOON...WITH WINDS WNW TO NW 15G25KT...WITH VFR CONDITIONS BY 18Z
THROUGH THE REMAINDER OF THE TAF PERIOD.

&&

.MARINE...

AN AREA OF DENSE FOG WILL CONTINUE TO MIGRATE UP THE SHORE AND
SPREAD THIS EVENING. THEREFORE...HAVE INCREASED THE COVERAGE AND
TIMING OF THIS ADVISORY FOR TONIGHT. AS WINDS TURN SOUTHWEST
OVERNIGHT...THIS AREA OF FOG IS EXPECTED TO PUSH FURTHER OFFSHORE
AND DISSIPATE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  41  49  16  35 /  30  30   0   0
SSI  53  57  29  38 /  30  30   0   0
JAX  55  59  18  37 /  20  30   0   0
SGJ  59  63  27  41 /  10  20   0   0
GNV  57  60  19  40 /  20  30   0   0
OCF  58  63  23  42 /  10  20   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HARD FREEZE WARNING FROM 9 PM MONDAY TO 11 AM EST TUESDAY FOR
     ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
     HAMILTON-NASSAU-PUTNAM-SUWANNEE-UNION.

     WIND CHILL WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

     DENSE FOG ADVISORY UNTIL 1 AM EST MONDAY FOR DUVAL-NASSAU-ST
     JOHNS.

     HARD FREEZE WARNING FROM 11 PM MONDAY TO 10 AM EST TUESDAY FOR
     FLAGLER-MARION-ST JOHNS.

GA...HARD FREEZE WARNING FROM 9 PM MONDAY TO 11 AM EST TUESDAY FOR
     APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     WIND CHILL WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING
     FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     DENSE FOG ADVISORY UNTIL 1 AM EST MONDAY FOR COASTAL CAMDEN-
     COASTAL GLYNN.

AM...GALE WARNING FROM 10 AM MONDAY TO 6 AM EST TUESDAY FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     DENSE FOG ADVISORY UNTIL 1 AM EST MONDAY FOR ALTAMAHA SOUND GA
     TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
     AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
     20 NM.

     SMALL CRAFT ADVISORY FROM 7 AM MONDAY TO 9 AM EST TUESDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL OUT 20 NM.

&&

STRUBLE
Hazardous weather outlook, Jan 5, 6:41 PM EST, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
641 PM EST SUN JAN 5 2014

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-061100-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
641 PM EST SUN JAN 5 2014

...DENSE FOG ADVISORY EAST OF INTERSTATE 95...

...MARINE DENSE FOG ADVISORY THIS EVENING...

...MODERATE RISK OF RIP CURRENTS AT BEACHES...

...HARD FREEZE WARNING MONDAY NIGHT INTO EARLY TUESDAY...

...WIND CHILL WATCH MONDAY NIGHT INTO EARLY TUESDAY...

...GALE WARNING FOR THE OUTER COASTAL WATERS MONDAY AFTERNOON AND
MONDAY NIGHT...

...SMALL CRAFT ADVISORY FOR THE INNER COASTAL WATERS MONDAY
AFTERNOON AND MONDAY NIGHT...

...HARD FREEZE POSSIBLE TUESDAY NIGHT INTO EARLY WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

MARINE DENSE FOG ADVISORY TONIGHT OVER THE INNER COASTAL
WATERS...WHERE VISIBILITIES OF LESS THAN ONE MILE CAN BE EXPECTED.

DENSE FOG ADVISORY OVER LAND EAST OF INTERSTATE 95...WITH
VISIBILITIES LESS THAN A QUARTER MILE EXPECTED.

MODERATE RISK OF RIP CURRENTS AT AREA BEACHES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

AN ARCTIC COLD FRONT WILL CROSS THE REGION MONDAY...WITH THE COLDEST
AIR IN SEVERAL YEARS IMPACTING THE REGION MONDAY NIGHT INTO MIDWEEK.
A HARD FREEZE WARNING AND WIND CHILL WATCH ARE IN EFFECT MONDAY
NIGHT INTO TUESDAY...WITH WIND CHILL VALUES AS LOW AS ZERO POSSIBLE.
ANOTHER HARD FREEZE IS POSSIBLE TUESDAY NIGHT INTO WEDNESDAY BUT WITH
LESS WIND. GALES WILL BE POSSIBLE MONDAY AFTERNOON AND MONDAY NIGHT
FOR THE OUTER COASTAL WATERS...WITH A SMALL CRAFT ADVISORY FOR THE
INNER COASTAL WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 4:13 AM ESTLake Wind AdvisoryJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more17 hr
Jan 6, 4:19 AM ESTWind Chill AdvisoryJAXCamden, Glynn29 hr
Jan 6, 2:38 PM ESTHard Freeze WarningJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more44 hr
Jan 6, 2:38 PM ESTFreeze WarningJAXFlagler41 hr

Nearby

Wind Chill Warnings in Georgia, 2014Wind Chill Warnings in Florida, 2014Every wind chill warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.